# SDR DALA2023012400611

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 91,970 hours, 23,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT CABIN DOOR ESCAPE SLIDE ARMED INDICATOR ON WHEN DOOR SLIDE IS DISARMED. CORRECTIVE ACTION: ADJUSTED AFT GIRT BAR PROX SENSOR PER B757 AMM 25-66-11-822-011. OPS CK GOOD. SLIDE LIGHT COMES ON WHEN ARMED AND GOES OFF WHEN DISARMED. ARM/DISARM LEVER OPERATES GOOD. NO BINDING.
